Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Entire pluricomplex Green functions and Lelong numbers of projective currents


Author: Dan Coman
Journal: Proc. Amer. Math. Soc. 134 (2006), 1927-1935
MSC (2000): Primary 32U25, 32U35; Secondary 32U05, 32U40
DOI: https://doi.org/10.1090/S0002-9939-05-08193-1
Published electronically: December 19, 2005
MathSciNet review: 2215761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a positive closed current of bidimension (1,1) and unit mass on the complex projective space $ {\mathbb{P}}^n$. We prove that the set $ V_\alpha(T)$ of points where $ T$ has Lelong number larger than $ \alpha$ is contained in a complex line if $ \alpha\geq2/3$, and $ \vert V_\alpha(T)\setminus L\vert\leq1$ for some complex line $ L$ if $ \alpha\geq1/2$. We also prove that in dimension 2 and if $ \alpha\geq2/5$, then $ \vert V_\alpha(T)\setminus C\vert\leq1$ for some conic $ C$.


References [Enhancements On Off] (What's this?)

  • [B] E. Bedford, Survey of pluripotential theory, in Several Complex Variables: Proceedings of the Mittag-Leffler Institut 1987-1988, J.-E. Fornæss (ed.), Math. Notes 38, Princeton Univ. Press, 1993, 48-97. MR 1207855 (94b:32014)
  • [Ch] G. V. Chudnovsky, Singular points on complex hypersurfaces and multidimensional Schwarz lemma, in Seminar on Number Theory, Paris 1979/80, Birkhäuser, 1981, 29-69. MR 0633888 (83m:32002)
  • [Co] D. Coman, Certain classes of pluricomplex Green functions on $ {\mathbb{C}}^n$, Math. Z. 235 (2000), 111-122. MR 1785074 (2001i:32052)
  • [CN] D. Coman and S. Nivoche, Plurisubharmonic functions with singularities and affine invariants for finite sets in $ {\mathbf C}^n$, Math. Ann. 322 (2002), 317-332. MR 1893919 (2003b:32035)
  • [D] J. P. Demailly, Monge-Ampère operators, Lelong numbers and intersection theory, in Complex analysis and geometry, Plenum, New York, 1993, 115-193. MR 1211880 (94k:32009)
  • [LG] P. Lelong and L. Gruman, Entire functions of several complex variables, Springer-Verlag, 1986. MR 0837659 (87j:32001)
  • [S] Y. T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), 53-156. MR 0352516 (50:5003)
  • [W] M. Waldschmidt, Propriétés arithmétiques de fonctions de plusieurs variables (II), in Séminaire P. Lelong (Analyse), 1975/76, Lecture Notes Math. 578, Springer, 1977, 108-135. MR 0453659 (56:11919)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U25, 32U35, 32U05, 32U40

Retrieve articles in all journals with MSC (2000): 32U25, 32U35, 32U05, 32U40


Additional Information

Dan Coman
Affiliation: Department of Mathematics, 215 Carnegie Hall, Syracuse University, Syracuse, New York 13244-1150
Email: dcoman@syr.edu

DOI: https://doi.org/10.1090/S0002-9939-05-08193-1
Keywords: Pluricomplex Green functions, Lelong numbers
Received by editor(s): September 9, 2004
Received by editor(s) in revised form: February 1, 2005
Published electronically: December 19, 2005
Additional Notes: The author was supported by NSF grant DMS 0140627
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society